Rational periodic points for degree two polynomial morphisms on projective space

Volume 141 / 2010

Benjamin Hutz Acta Arithmetica 141 (2010), 275-288 MSC: Primary 37F10; Secondary 14G05. DOI: 10.4064/aa141-3-3

Authors

  • Benjamin HutzDepartment of Mathematics and Computer Science
    Amherst College, P.O. 5000
    Amherst, MA 01002-5000, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image